Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 63, Number 2

All articles in this issue are freely accessible.

Localized solutions of a nonlinear diatomic lattice
V. V. Konotop and G. Perla Menzala.
Quart. Appl. Math. 63 (2005), 201-223
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2150770
Wave patterns for shallow water equations
Chiu-Ya Lan and Huey-Er Lin.
Quart. Appl. Math. 63 (2005), 225-249
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2150771
A phase analysis of transonic solutions for the hydrodynamic semiconductor model
Massimiliano D. Rosini.
Quart. Appl. Math. 63 (2005), 251-268
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2150772
A geometric approach to the extended D’Alembert principle of Udwadia-Kalaba-Hee-Chang
Jorge E. Solomin and Marcela Zuccalli.
Quart. Appl. Math. 63 (2005), 269-275
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2150773
Periodic solution of a nonautonomous stage-structured single species model with diffusion
Zhengqiu Zhang and Shanwu Zeng.
Quart. Appl. Math. 63 (2005), 277-289
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2150774
On frequencies of strings and deformations of beams
Shoshana Abramovich.
Quart. Appl. Math. 63 (2005), 291-299
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2150775
Exact closed form solution for an anti-plane deformation of anisotropic media
Kazumi Watanabe and Abu Hanipah Bin Nawi.
Quart. Appl. Math. 63 (2005), 301-307
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2150776
A Hamilton–Jacobi approach to the control of the trapping time of a soliton by an external potential
G. Kossioris, M. Plexousakis and A. N. Yannacopoulos.
Quart. Appl. Math. 63 (2005), 309-324
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2150777
Remarks on instabilities and ellipticity for a fiber-reinforced compressible nonlinearly elastic solid under plane deformation
J. Merodio and R. W. Ogden.
Quart. Appl. Math. 63 (2005), 325-333
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2150778
On the viscous Cauchy problem and the existence of shock profiles for a $p$-system with a discontinuous stress function
João-Paulo Dias and Mário Figueira.
Quart. Appl. Math. 63 (2005), 335-341
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2150779
The incompleteness of the Born-Infeld model for non-linear multi-d Maxwell’s equations
Wladimir Neves and Denis Serre.
Quart. Appl. Math. 63 (2005), 343-367
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2150780
Asymptotic behaviour of pressure and stresses in a thin film flow with a rough boundary
Nadia Benhaboucha, Michèle Chambat and Ionel Ciuperca.
Quart. Appl. Math. 63 (2005), 369-400
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2150781

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website